Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Orthocomplete effect algebras


Authors: Gejza Jenca and Sylvia Pulmannová
Journal: Proc. Amer. Math. Soc. 131 (2003), 2663-2671
MSC (2000): Primary 06F05; Secondary 03G25, 81P10
Published electronically: April 1, 2003
MathSciNet review: 1974321
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that for every orthocomplete effect algebra $E$ the center of $E$ forms a complete Boolean algebra. As a consequence, every orthocomplete atomic effect algebra is a direct product of irreducible ones.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 06F05, 03G25, 81P10

Retrieve articles in all journals with MSC (2000): 06F05, 03G25, 81P10


Additional Information

Gejza Jenca
Affiliation: Department of Mathematics, Faculty of Electrical Engineering and Information Technology, Ilkovičova 3, 812 19 Bratislava, Slovakia
Email: jenca@kmat.elf.stuba.sk

Sylvia Pulmannová
Affiliation: Mathematical Institute, Slovak Academy of Sciences, Štefánikova 49, 814 73 Bratislava, Slovakia
Email: pulmann@mat.savba.sk

DOI: https://doi.org/10.1090/S0002-9939-03-06990-9
Keywords: Effect algebra, central element, orthocomplete
Received by editor(s): April 3, 2002
Published electronically: April 1, 2003
Additional Notes: This research was supported by grant G-1/7625/20 of MŠ SR, Slovakia and grant VEGA 2/7193/20
Communicated by: Lance W. Small
Article copyright: © Copyright 2003 American Mathematical Society